# SDR CALA2022061701522

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 114,170 hours, 17,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14151261
- Condition: Cracked
- Location: Sta 287, Rbl 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7002, CABIN- STA 287, RBL 80 AREA FLOORBEAM FOUND CRACKED TRANSFER REF HXWO 821634 AND ORIGINATED BY EMP V897790 CABIN STA287 RBL33.5 TO RBL82 AREA FLOORBEAM REPAIRED AS PER ECRA5320-02964 REV - ATTACH FORM 44-0008 WORKSHEET ITEM 1 TO ITEM36 ACCOMPLISHED , WORK ACCOMPLISHED BY MECHANIC V897471 INSPECTED BY V898556 RII INSPECTED BY HX156019 ADD EMP:V897897
